# SDR 02FDEA00607

- Difficulty date: August 27, 2002
- Submitted: September 11, 2002
- Operation: Air carrier
- Aircraft: N127FE
- Make and model: Boeing 727-100
- Aircraft serial: 19719
- Aircraft time: 66,296 hours, 49,841 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Chafed
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB T/E RIB AT ELEVATOR BS 209, I/B SIDE HAS CHAFING DAMAGE.  REMOVED AND REPLACED RIB PER SRM 51-30-2.
